# SDR SWAA2015011435734

- Difficulty date: January 5, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 28,763 hours, 12,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6959926
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE PACK LATCH ASSEMBLY PIN BENT.  R & R LATCH ASSEMBLY IAW SRM.
